BibTeX record: journals/algorithmica/SpriggsKBSS04

download as .bib file

@article{DBLP:journals/algorithmica/SpriggsKBSS04,
  author    = {Michael J. Spriggs and
               J. Mark Keil and
               Sergei Bespamyatnikh and
               Michael Segal and
               Jack Snoeyink},
  title     = {Computing a (1+epsilon)-Approximate Geometric Minimum-Diameter Spanning
               Tree},
  journal   = {Algorithmica},
  volume    = {38},
  number    = {4},
  pages     = {577--589},
  year      = {2004},
  url       = {http://dx.doi.org/10.1007/s00453-003-1056-z},
  doi       = {10.1007/s00453-003-1056-z},
  timestamp = {Fri, 16 Jul 2004 14:11:54 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/algorithmica/SpriggsKBSS04},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}